# SDR DALA2024042504707

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 91,075 hours, 41,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SHIP 3234 DISC: JETBRIDGE CONTACTED L1 LOWER DOOR, DAMAGE TO EDGE OF LOWER SHEET METAL. C/A: REWORKED DAMAGE IAW A320 SRM 52-10-00. WITHIN ALLOWABLE LIMITS FOR ALLOWABLE REWORK TYPE 1 PER A320 SRM 52-10-00-283-001, FIG. 006. RESTORED SURFACE PROTECTION. THIS REWORK IS PERMANENT REPAIR CATEGORY B. FOLLOW ON INSPECTION REQUIRED AT 60,000 FC FROM TIME OF REWORK. SUBSEQUENT INSPECTIONS AND INSPECTION METHOD TBD. UPDATED LRU TO FTN 1W8541 DOOR, PSGR, ENTRANCE; FWD LH. (LP: 5609920)
